# SDR USAA920081338

- Difficulty date: June 7, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545776Y55
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- C21 MAJOR REPAIR NR 6064882- CORROSION ON SKIN PANEL BS 947.5 TO 967 S27L WL179.  REPLACED SKIN PANEL BS 947.5 TO 967 S27L WL179 IAW B737 SRM 51-40-02-0G (B)
